# SDR UIEA2016101700814

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 92,597 hours, 17,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3115251
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR SLIDE LIGHT AND UPPER DECK LT  WING DOOR SLIDE LIGHT EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACKS AT L5 DOOR SLIDE LIGHT IAW AMM TASK 33-57-06-400-701, REPLACED THE LAMPS UPPER DECK GULL WING DOOR LT IAW AMM TASK 330-51-07-962-028, OPS CHECKS GOOD IAW AMM TASK 33-51-06-800-001 AND 33-51-00-215-105.
